VOL. 22 · NO. 3 | June, 2018
Shuting Liu, Huiqiu Lin, Jinlong Shu
Taiwanese J. Math. 22 (3), 513-528, (June, 2018) DOI: 10.11650/tjm/170812 Open Access
KEYWORDS: circulant graph, distance eigenvalue, forwarding index, 05C50, 05C12
Zhonghua Li, Chen Qin
Taiwanese J. Math. 22 (3), 529-543, (June, 2018) DOI: 10.11650/tjm/170901 Open Access
KEYWORDS: multiple zeta values, multiple zeta-star values, stuffle product, 11M32
Mauricio Medina-Bárcenas, A. Çiğdem Özcan
Taiwanese J. Math. 22 (3), 545-565, (June, 2018) DOI: 10.11650/tjm/171102 Open Access
KEYWORDS: primitive right ideals, co-semisimple modules, regular modules and rings, fully bounded modules, Artinian modules, 16D40, 16D60, 16D90, 16P20, 16D80
Sun Mi Jung, Dong-Soo Kim, Young Ho Kim
Taiwanese J. Math. 22 (3), 567-605, (June, 2018) DOI: 10.11650/tjm/170908 Open Access
KEYWORDS: generalized circular cylinder, generalized hyperbolic cylinder, marginally trapped ruled submanifold, minimal ruled submanifold, 53B25, 53B30
Botong Wang
Taiwanese J. Math. 22 (3), 607-614, (June, 2018) DOI: 10.11650/tjm/170808 Open Access
KEYWORDS: algebraic surfaces, cohomology support loci, Albanese map, 14J80
Falleh R. Al-Solamy, Bang-Yen Chen, Sharief Deshmukh
Taiwanese J. Math. 22 (3), 615-616, (June, 2018) DOI: 10.11650/tjm/180405 Open Access
KEYWORDS: anti-holomorphic submanifolds, optimal inequality, CR $\delta$-invariant, 53C40
Dongyang Chen
Taiwanese J. Math. 22 (3), 617-633, (June, 2018) DOI: 10.11650/tjm/170807 Open Access
KEYWORDS: positive extendable local reflexivity, positive approximation property, bounded positive approximation property, positive weakly compact operators, 46B28, 47L20
Ziqing Yuan, Lihong Huang, Dongshu Wang
Taiwanese J. Math. 22 (3), 635-660, (June, 2018) DOI: 10.11650/tjm/170809 Open Access
KEYWORDS: locally Lipschitz, nonsmooth critical point, Orlicz-Sobolev space, nonsmooth fountain theorem, second deformation theorem, 35R70, 35J70, 49J52
Zhao Liu, Lu Chen, Xumin Wang
Taiwanese J. Math. 22 (3), 661-675, (June, 2018) DOI: 10.11650/tjm/170810 Open Access
KEYWORDS: integral system, Liouville type theorems, method of moving spheres, 45G15, 45M20
Carlos Orlando R. Sarrico
Taiwanese J. Math. 22 (3), 677-693, (June, 2018) DOI: 10.11650/tjm/171104 Open Access
KEYWORDS: Products of distributions, Conservation laws, travelling shock waves, travelling delta waves, travelling waves which are not measures, 46F10, 35D99, 35L67
Mao-Sheng Chang, Hsi-Chun Wu
Taiwanese J. Math. 22 (3), 695-723, (June, 2018) DOI: 10.11650/tjm/8167 Open Access
KEYWORDS: reaction-diffusion equation, global existence, nonlocal, Gradient flow, Allen-Cahn equation, Galerkin method, Allen-Cahn energy, 35K57, 35K55, 35K61
Shapour Heidarkhani, Ghasem A. Afrouzi, Shahin Moradi
Taiwanese J. Math. 22 (3), 725-739, (June, 2018) DOI: 10.11650/tjm/170801 Open Access
KEYWORDS: discrete boundary value problem, anisotropic problem, one solution, variational methods, Critical point theory, 34B15, 39A10, 39A70, 46E39
Junichi Aramaki
Taiwanese J. Math. 22 (3), 741-765, (June, 2018) DOI: 10.11650/tjm/180203 Open Access
KEYWORDS: stationary electromagnetic system, Weak solution, coupling system, 35D05, 35H30, 35J60, 35J65
Back to Top